Existence of reachable pairs (A, B) of discrete-time linear systems

Tadeusz Kaczorek , Kamil Borawski

Abstract

The problem of existence of reachable pairs (A, B) of discrete-time linear systems is formulated and solved. Necessary and sufficient conditions for the reachability of standard and positive full order and fractional order discrete-time linear systems are recalled. The existence of the reachable pairs (A, B) of the systems is investigated. Considerations are illustrated by numerical examples.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
, Kamil Borawski
Kamil Borawski,,
-
Pages702-707
Publication size in sheets0.5
Book 2016 21ST INTERNATIONAL CONFERENCE ON METHODS AND MODELS IN AUTOMATION AND ROBOTICS (MMAR), 2016, IEEE, ISBN 978-1-5090-1866-6
Keywords in Englishexistence; reachability; positive; fractional; discrete-time linear system
LanguageEnglish
Score (nominal)0
ScoreMinisterial score = 0.0, 24-07-2019, BookChapterMatConfByConferenceseries
Ministerial score (2013-2016) = 0.0, 24-07-2019, BookChapterMatConfByConferenceseries
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?